MathSciNet Relay Station
MathSciNet bibliographic data
MR2514578 35L71 (35A35 65M99)
Chowdhury, M. S. H.; Hashim, I. Application of homotopy-perturbation method to Klein-Gordon and sine-Gordon equations. Chaos Solitons Fractals 39 (2009), no. 4, 1928–1935.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement